| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.7mm vticm5_13.7 -5.00/2.5/090 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's right eye (od).On (b)(6) 2023 the lens was exchanged for a shorter length lens due to high vault.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: h6-health effect- impact code: "4629" should be removed and "4627" should be added.Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a vial with liquid.Visual inspection found no visible damage.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).